Welcome, Guest. Please login or register.
October 25, 2016, 04:56:03 AM

Login with username, password and session length

  • Total Members: 29429
  • Latest: MattH93
  • Total Posts: 702002
  • Total Topics: 55748
  • Online Today: 176
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 AM)
Users Online
Users: 5
Guests: 140
Total: 145


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Recent Posts

Pages: 1 2 3 [4] 5 6 ... 10
Estoy infectado? / Re: Riesgo contagio vih por rotura condón
« Last post by royston84 on Yesterday at 03:22:11 PM »
Gracias, he acordado con mi médico de cabecera hacerme las pruebas de ETS
Questions About Treatment & Side Effects / Re: Stribilb and Insomnia
« Last post by Georgie on Yesterday at 02:35:40 PM »
I will be having a follow up next month. I feel like I'm getting a bit more sleep. I'm starting to feel a bit like myself now. I still feel off but it's better than where I was a bit ago. Thank you!
Estoy infectado? / Re: Riesgo contagio vih por rotura condón
« Last post by Andy Velez on Yesterday at 02:20:50 PM »
No creo que empezando PEP es algo a inicilar pero esa es algo para Vd. a decidir.

A mi me me parece su riesgo fui minimo.
Estoy infectado? / Re: Riesgo contagio vih por rotura condón
« Last post by royston84 on Yesterday at 01:03:47 PM »
Se podria decir que es casi imposible, ¿Verdad? Me haré las pruebas aun así para asegurar al 100%.

En mis circunstancias, ¿Ve recomendable iniciiar ub tratamiento preventivo con antirretrovirales?
Living With HIV / Re: Restarting medication
« Last post by Ptrk3 on Yesterday at 12:25:10 PM »
You should speak with a doctor to get his or her advice on how best to restart.  Ten months is a long time and you may need to start with a different medication (if resistance of a viral mutation has occurred in the 10 months since you stopped).

Don't worry, though, something will work for you (perhaps, even the one you were using when you stopped).

However, you must never again stop once you start.  Your health and, ultimately, your life depends on taking antiretroviral medication daily.  If there are availability problems, discuss them with your doctor and local HIV/AIDS governmental or non-governmental organizations.  There are resources available for people in your situation.

Best wishes and good luck to you as you restart your journey to good health and a long life.
..... I've been reading all the 'negative' side affects of what to expect : upset stomach / nausea, vomiting , diarrhoea, hair loss, weight gain, dizziness, rash, insomnia....  I am in a completely panicked state because the day is tomorrow!  I would rather have 'bad dreams' than any of the above!!

My experience of side effect with Triumeq
upset stomach = YES
nausea = Light
hair loss = YES
weight gain = YES
dizziness = a little
The rest = no

I works very good, my CD4 skyrocketed (almost).

2 weeks ago my doc switched me to Genvoya, all stomach stuff gone ... hair will take some time to grow I guess  :o

He also mentioned that I was not the only one of his patient on Triumeq who complain about those problems ...

I have so many questions.. when should I take the Triumeq pill? (I'm used to taking Atripla at bedtime - sleep thru any affects). Take it with food or not?  If I have a negative experience, should I go to emergency room?

Yes, I am totally freaking out!

I took trimmed with breakfast, no nightmare or sleep disorder

Take care
Living With HIV / Restarting medication
« Last post by lioness on Yesterday at 12:06:59 PM »
Hello folks,
I need your advice here. I took ARVS (TDF,TCS,  EFV) one pill regimen for two months then left for the last 10 months due to availability problem. Now I want to restart them.
What should I take into consideraction before restarting? Am also afraid to restart and feel sick like what happened when I used to take them.
Thank you for your advise.
I read the article and went over to the trial information. then I called for more info on the trial. I may be shooting myself in the foot for saying this but telling the truth and sharing info to help this study can help everyone here. So here is some info They told me.

I do not qualify for the first 15 for the study because my tcell cd4 went below 200 around 1996 just before protease inhibitors were available.

So if you have never had a tcell cd4 below 200 and a sustained undetectable viral load for while.  they are looking for you.

So by writing this here if they do not find 15 people who qualify they might open it up for people like me who had gotten sick way back when treatment was not available. so like I wrote I might be shooting myself in the foot for sharing this info. if it helps others so be it.
I can only agree with the gents that have taken the time to reply to you already.
To add why worry about something that may never even happen, and worry about real issues.

Like you hair failing out, what has your doctor said?
Have you even told the doctor?

Off Topic Forum / Re: Furniture Storage in New York
« Last post by JimDublin on Yesterday at 10:40:45 AM »
Hi Manny,

Perhaps you can introduce yourself to the forum members by opening your own thread.
Are you living with HIV, what treatment are you on, what are your number like ect.

Pages: 1 2 3 [4] 5 6 ... 10

Terms of Membership for these forums

© 2016 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.